Kategória ohlasu | MATVIICHUK, Mykola. On the dynamics of subcontinua of a tree. In Journal of difference equations and applications. ISSN 1023-6198, 2013, vol. 19, no. 2, pp. 223-233. MATVIICHUK, M. On the set of periodic intervals of an interval map. In Regular & chaotic dynamics. ISSN 1560-3547, 2010, vol. 15, no. 2-3, pp. 378-381. CHOY, Jaeyoo - CHU, Hahng-Yun. On the dynamics of flows on compact metric spaces. In Communications on pure and applied analysis. ISSN 1534-0392, 2010, vol. 9, no. 1, pp. 103-108. CHU, Hahng-Yun - KANG, Dong Seung - KU, Se-Hyun. On stabilities of functional envelopes and its applications. In Journal of difference equations and applications. ISSN 1023-6198, 2010, vol. 16, no. 9, pp. 1017-1029. CHU, Hahng-Yun - KU, Se-Hyun - PARK, Jong-Suh. A note on envelopes of homotopies. In Journal of difference equations and applications. ISSN 1023-6198, 2015, vol. 21, no. 6, pp. 512-527. CHEN, Zhijing - HUANG, Yu. Functional envelopes relative to the point-open topology on a subset. In Discrete and continuous dynamical systems. ISSN 1078-0947, 2017, vol. 37, no. 3, pp. 1227-1246. ZHONG, Xing Fu - LÜ, Jie. Functional envelope of cantor spaces. In Acta mathematica sinica - english series. ISSN 1439-8516, 2017, vol. 33, no. 3, pp. 327-340. PAWLAK, Ryszard J. Distortion of dynamical systems in the context of focusing the chaos around the point. In International journal of bifurcation and chaos. ISSN 0218-1274, 2018, vol. 28, no. 1. CHEN, Zhijing - HUANG, Tingwen - HUANG, Yu - LIU, Xin. Chaotic behaviors of one dimensional wave equations with van der Pol nonlinear boundary conditions. In Journal of mathematical physics. ISSN 0022-2488, 2018, vol. 59, no. 2. CHOYY, Jaeyoo - CHU, Hahng Yun. On the envelopes of homotopies. In Kyungpook mathematical journal. ISSN 1225-6951, 2009, vol. 49, no. 3, pp. 573-582. CHEN, Zhijing - HUANG, Yu - SUN, Haiwei - ZHOU, Tongyang. Chaotic behaviors of one-dimensional wave equations with Van der Pol boundary conditions containing a source term. In International journal of bifurcation and chaos. ISSN 0218-1274, 2020, vol. 30, no. 15, pp. [1-17]. CHU, Hahng-Yun - KU, Se-Hyun - NGUYEN, Sang Hong Van. Topological stability for functional dynamics. In Journal of mathematical analysis and applications. ISSN 0022-247X, 2024, vol. 531, no. 1, pp. 1-7. DOI: https://doi.org/10.1016/j.jmaa.2023.127815 MIRANDA, Annamaria. Lightly chaotic dynamical systems. In Applied general topology. ISSN 1989-4147, 2024, vol. 25, no. 2, pp. 277-289. DOI: https://doi.org/10.4995/agt.2024.15293
|
---|